# SDR AALA2000378

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 480
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - PARTIALLY DRILLED HOLE IN UPPER FLANGE OF FLOORBEAM STATION 480 RBL 45.  REMOVED DAMAGE IN UPPER FLANGE OF FLOORBEAM AND REPAIRED PER ESO 11697, DATED 1/19/00.  (M)
